# SDR FDEA202304230747

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,849 hours, 22,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200404051
- Part serial: NA
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXIT SIGN PANEL COVER OUT OF POSITION.   INSTALLED AND REPOSITIONED LH EXIT SIGN COVER.
